# SDR SWIA2021070759307

- Difficulty date: April 9, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE AT FS 333.00 ATTACHED TO STGR 21L COMMON TO INTERCOSTAL HAS EVIDENCE OF CORROSION       (C-CHECK RO 7/5/2021)    REPLACED SPLICE ANGLE AT FS 333.00 ATTACHED TO STGR 21L COMMON TO INTERCOSTAL . REF: CRJ-700 S.R.M. 51-42-06-001-001-A01, DWG SH670-31810 REV-Y. COMPLIED WITH 51-900-1002-SKY.
